# SDR ASOA201705081551

- Difficulty date: May 8, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 31,139 hours, 22,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670321725
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL CORRODED, FS280 - FS319.370. REMOVED CORRODED RT FLOOR SILL FS280 - FS319.70 IAW SRM 51-42-21-001-001-A01, 51-42-06-001-001-A01, AND 51-42-13-001-001-A01.  PREPPED AND INSTALLED NEW FLOOR SILL IAW SRM 51-42-001-001-A01, 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND DWG SH670-32172.  ALL DEFECTS CORRECTED.
